# SDR QXEA2010081800488

- Difficulty date: August 14, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 7,816 hours, 8,570 cycles
- Engine: Pwc PW150A
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Actuator
- Part number: 7269094
- Part serial: 2612
- Condition: Malfunctioned
- Location: Engine Heater
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR1 FUEL TANK INLET TEMP MORE THAN 71 DEGREES C, COMPLIED WITH CHECK LIST TURNING AUX PUMP ON DID NOT HELP NR 2 SIDE AT 62 DEGREES WHEN NR1 SIDE AT 74 DEGREES C.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  RT & RT NR1 ENG HEATER  THERMINAL ACTUATOR IAW AMM TASK 73-11-05-000-801 AND 73-11-05-400-801 C/W LEAK CHECK IAW AMM TASK 71-00-00-790-801.  NO DEFECTS NOTED, OK FOR CONTINUED SERVICE.
